標題: Improved stability of a dual-spin satellite in circular orbit
作者: Ge, ZM
Chen, HK
交大名義發表
機械工程學系
National Chiao Tung University
Department of Mechanical Engineering
關鍵字: global stability;dual-spin satellite;Liapunov's direct method
公開日期: 1-二月-1997
摘要: Sufficient conditions for the global stability of equilibrium positions of a dual-spin satellite in a circular orbital system in a Newtonian central force field are obtained by Liapunov's direct method. The new results are compared with those already known. The problem is then studied with respect to all variables, including the angular velocity of the rotor. Further, sufficient conditions for the global stability of rotation with arbitrary angular velocity for an axisymmetric dual-spin satellite are presented by Liapunov's direct method, which improve on Kane's result of infinitesimal stability obtained by linearized equations of motion.
URI: http://hdl.handle.net/11536/764
ISSN: 0021-4922
期刊: JAPANESE JOURNAL OF APPLIED PHYSICS PART 1-REGULAR PAPERS SHORT NOTES & REVIEW PAPERS
Volume: 36
Issue: 2
起始頁: 948
結束頁: 956
顯示於類別:期刊論文


文件中的檔案:

  1. A1997WN16000066.pdf